# SDR SWAA2024101446417

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 8,192 hours, 4,002 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Plug
- Condition: Faulted
- Location: Fuel Pump Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WITH AUTO THROTTLE ENGAGED ENG #1 N1 FLUCTUATED RAPIDLY FROM 85-89% FLUCTUATIONS CEASED AFTER 3 MINUTES/ CLIMB THRUST SELECTED COMMANDED N1 WAS 87.0%<[01] PER POWER PLANT ENGINEERING FMU REQUIRES REPLACEMENT. REMOVED AND REINSTALLED MAIN FUEL PUMP DRAIN PLUG IAW AMM 73-11-01. REMOVED AND REINSTALLED MAIN FUEL FILTER HOUSING DRAIN PLUG IAW AMM 73-11-02.;[02] SEE TTG8Q00WAHBW FOR FDR DOWNLOAD FOR POWERPLANT ENGINEERING IAW AMM 31-31-00 AWAITING FURTHER DIRECTION FROM POWERPLANT ENGINEERING.;[03] PER MOC REPLACED #1 ENGINE FMU PER AMM 73-21-04. OPS/LEAK CHECK GOOD. REF BARCODE TTG8Q00WARMG FOR POWER ASSURANCE CHECK REQUESTED BY POWERPLANT ENGINEERING.
